Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stopped smoking marijuana, weird smell from urine. Drinking lots of fluids, clear urine. Cause of worry?

hey, Hows it going i recently stopped smoking marijuana its been 6 days so far and my urine smells kinda odd. I ve been drinking a lot of fluids (water) urine is clear is this from the marijuana releasing the toxins from my body. Or should i be worried about other problems the smell has been happening for three days of being clean
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi Jeremyomg,
Welcome back to Healthcare Magic Physician's Desk!
Marijuana does not cause urine to smell that long and by a week the marijuana goes out of system fully.
Urine itself has got a peculiar smell apart from ammoniacal smell because it contains prostatic and seminal secretions also.
It just like body odour.
If any symptom like burning during urination then you need investigations.
Wish you a great health!
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor